# SDR ASMF201608006

- Difficulty date: July 3, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N950AM
- Make and model: Boeing 737-800
- Aircraft serial: 35115
- Aircraft time: 37,211 hours, 14,321 cycles
- Engine: Cfmint CFM567B27B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B22
- Part serial: 894778
- Condition: Damaged
- Location: Right
- Part time: 29,464 hours, 11,300 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

IAW REMOTE DIAGNOSTIC SYSTEM, THE RT ENGINE HAD A SHARP DECREASE IN TAKEOFF, EGT MARGIN AND CORE SPEED AS WELL AS IN INCREASE IN EGT AND FUEL FLOW.  MAINTENANCE PERSONNEL PERFORMED THE RT BORESCOPE INSPECTION OF THE HIGH PRESSURE TURBINE AND COMBUSTION SECTION IAW AMM 72-00-00, DETECTING MISSING MATERIAL, SEVERAL CRACKS, NICKS AND DENTS ON BLADES AND MULTIPLE CRACKS, BURN HOLES AND MISSING MATERIAL ON COMBUSTION SECTION OUT OF LIMITS; SO THE RT ENGINE WAS REPLACED IAW AMM 71-00-02 AND OPS TEST WAS PERFORMED IAW AMM 71-00-00, TESTED CORRECT.
